Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

On some properties of closed continuous curves

  • 19 Accesses

This is a preview of subscription content, log in to check access.

References

  1. 1)

    See :W.F. Osgood,Lehrbuch der Funktionentheorie (Leipzig, Teubner), Vol. 1, 2nd Edition (1912), JordanKurven, pp. 140–150.

  2. 2)

    See :E. Netto etR. Le Vavasseur, Les fonctions rationnelles [Encyclopédie des Sciences Mathématiques pures et appliquées, Tome I, Vol. II, pp. 1–232], pp. 51–52. The theorems as stated here are of course not limited to rational functions.

  3. 3)

    A study of the medians of closed convex analytic curves and the possibility of inscribing at least one square in such a curve by the author has recently appeared in the Note :Some Properties of Closed Convex Curves in a Plane [American Journal of Mathematics, Vol. XXXV (1913), pp. 407–412]. See also the article :On Closed Continuous Curves [Bulletin of the American Mathematical Society, Vol. XX (1913–1914), pp. 27–29]. 185–191

  4. 3)

    Si cfr. per es., oltre Picard [loe. cit.2)]:J. Horn,Einfnührung in die Theorie der partiellen Differentialgleichungen (Leipzig, G. J. Gnöschen, 1910), pag. 167.

Download references

Author information

Correspondence to Arnold Emch.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Emch, A. On some properties of closed continuous curves. Rend. Circ. Matem. Palermo 38, 180–184 (1914). https://doi.org/10.1007/BF03015190

Download citation